zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A quasilinear parabolic and a related third order problem. (English) Zbl 0261.35049

MSC:
35K55Nonlinear parabolic equations
35B45A priori estimates for solutions of PDE
WorldCat.org
Full Text: DOI
References:
[1] Brezis, H.: Équations et inéquations non linéaires dans LES espaces vectoriels en dualité. Ann. inst. Fourier, Grenoble 18, 115-175 (1968)
[2] Browder, F. E.: Strongly nonlinear parabolic boundary value problems. Amer. J. Math. 86, 339-357 (1964) · Zbl 0143.33501
[3] Coleman, B. D.; Duffin, R. J.; Mizel, V. J.: Instability, uniqueness, and nonexistence theorems for the equation ut = uxx - uxtx on a strip. Arch. rational mech. Anal. 19, 100-116 (1965) · Zbl 0292.35016
[4] Coleman, B. D.; Noll, W.: Approximation theorem for functionals with applications in continuum mechanics. Arch. rational mech. Anal. 6, 355-370 (1960) · Zbl 0097.16403
[5] Hopf, E.: Über die anfangswertaufgabe für die hydrodynamischen grundgleichungen. Math. nach. 4, 213-231 (1950) · Zbl 0042.10604
[6] Ladyzenskaja, O. A.; Ural’ceva, N. N.: Boundary problems for linear and quasilinear parabolic equations. Amer. math. Soc. trans. Ser. 2 47, 217-299 (1956)
[7] Showalter, R. E.; Ting, T. W.: Pseudoparabolic partial differential equations. SIAM J. Math. anal. 1, 1-26 (1970) · Zbl 0199.42102
[8] Ting, T. W.: Certain non-steady flows of second order fluids. Arch. rational mech. Anal. 14, 1-26 (1963) · Zbl 0139.20105